# SDR 06FDEA0997

- Difficulty date: March 10, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Maint Error
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOUBLE HOLE BS 400 RBL 12.5 WL 208.  *S/D*  REMOVED DAMAGED AREA ON FLOORBEAM UPPER CHORD 8.5 INCHES LONG BY 1 INCH WIDE.  FABRICATED & INSTALLED REPAIR IAW SRM 51-30-2, 53-10-8.
